Please use this identifier to cite or link to this item:
|Title:||A non-polynomial numerical scheme for fourth-order fractional diffusion-wave model||Authors:||Li, Xuhao
Wong, Patricia Jia Yiing
|Keywords:||Engineering::Electrical and electronic engineering||Issue Date:||2018||Source:||Li, X. & Wong, P. J. Y. (2018). A non-polynomial numerical scheme for fourth-order fractional diffusion-wave model. Applied Mathematics and Computation, 331, 80-95. doi:10.1016/j.amc.2018.02.044||Journal:||Applied Mathematics and Computation||Abstract:||In this paper, we tackle the numerical treatment of a fourth-order fractional diffusion-wave problem. By using parametric quintic spline in the spatial dimension and an approximation of Caputo derivatives at half-points, we propose a numerical scheme and rigorously prove its solvability, convergence and stability in maximum norm. It is shown that the theoretical convergence order improves those of earlier work. To confirm, simulation is carried out to demonstrate the numerical efficiency of the proposed scheme as well as the better performance over other methods.||URI:||https://hdl.handle.net/10356/141384||ISSN:||0096-3003||DOI:||10.1016/j.amc.2018.02.044||Rights:||© 2018 Elsevier Inc. All rights reserved.||Fulltext Permission:||none||Fulltext Availability:||No Fulltext|
|Appears in Collections:||EEE Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.